2 doctors weighed in:

What are the side efects of fioricet (acetaminophen butalbital and caffeine) and can it cause headache?

2 doctors weighed in
Dr. Marshall Bedder
Pain Management
1 doctor agrees

In brief: Old style medication

Fioricet (acetaminophen butalbital and caffeine) is a combination barbiturate /acetaminophen that used to be popular for headaches.
In fact it is a very ineffective drug that causes drug rebound headaches. It is not an appropriate medication to treat your headache. See a neurologist or pain specialist for an evaluation.

In brief: Old style medication

Fioricet (acetaminophen butalbital and caffeine) is a combination barbiturate /acetaminophen that used to be popular for headaches.
In fact it is a very ineffective drug that causes drug rebound headaches. It is not an appropriate medication to treat your headache. See a neurologist or pain specialist for an evaluation.
Dr. Marshall Bedder
Dr. Marshall Bedder
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
951K people helped
Continue
108,000 doctors available
Read more answers from doctors